It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[quote]Originally posted by dolcegator:
[b]I was on Strattera 60 mg a day for about 4 months and I had the same "drugged" feeling all the time and it never got any better, just worse. [/b][/quote]

dolcegator:
I am about 31 days on strattera. I have had positive results (see my post of 8/21 "22 successful days of strattera long)). About 3 days ago, I started experiencing something different. I felt "Spaced-out". That is to say that my head felt slightly fat and my vision was slightly blurry (more like glassy). Although my mood is OK, I feel like I am just a little hung over. Is the same that you felt? Or was your "Drugged" feeling different. Now that this has gone on for 3 days, I am wondering if this is from the starttera or if I have allergies... or it is something else. I donít want to stop the medication if I donít have to stop. I also added a new post (will add it soon) subject to get any feedback I can.





All times are GMT -7. The time now is 04:42 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!